# SDR ASOA2013062808534

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 26,035 hours, 23,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL EMERGENCY LIGHT NR 4 INOPERATIVE.  REPLACED LAMPS THE EXTERNAL EMERGENCY LIGHT NR 4 AND OPS CHECKED GOOD IAW AMM 33-51-00.
